On integers of the form $p+2^k$

Volume 122 / 2006

Laurent Habsieger, Xavier-François Roblot Acta Arithmetica 122 (2006), 45-50 MSC: Primary 11P32; Secondary 11Y35, 11Y60. DOI: 10.4064/aa122-1-4

Authors

  • Laurent HabsiegerInstitut Camille Jordan
    CNRS UMR 5208 Mathématiques
    Université Claude Bernard Lyon 1
    43 boulevard du 11 novembre 1918
    69622 Villeurbanne Cedex, France
    e-mail
  • Xavier-François RoblotCNRS UMR 5208 Mathématiques
    Université Claude Bernard Lyon 1
    43 boulevard du 11 novembre 1918
    69622 Villeurbanne Cedex, FRANCE
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image